PS: I like the "tingling" when I lie down to sleep. I did not like it at all in the beginning. Also, have had 2 migraines since starting the medication. Both have been manageable with Tramadol and Excedrin and Phenargan, no vomiting, shorter in duration, even though I was hit at the beginning of this topamax try-out with two gigantic aggravations on the family front and one on the financial front, the kind of stuff that usually sends me straight to Planet Migraine to re-learn just how bad a head can hurt and for how long. But there's still time. I have very delayed reactions to these things.
AND, the 50 mg dose twice a day made my head hurt all the time! Not migrainal, just a swollen head pain all through my forehead and eyeballs, and a constant vague nausea, not to mention the incredible dry mouth, dry eyes, dry skin, dry nasal passages--this "cure" is the second cousin of the disease! It was awful. There I was, taking 2 Tramadols and 2 Excedrins am and pm, the very junk I don't want in my system anymore, thinking about how at least I wouldn't be getting a migraine when I finally met my littlest grandchild in November...and weirdly, having no energy about seeing her anymore, thanks to this deadening medincine. No, my tolerance for the side effects is NIL at my age. But 25 mg twice a day is working fine. It was also making me STUPID at that higher dosage, and I was finding myself not caring if it did. I tried to give it more time but when showering and brushing my teeth nearly wiped me out, I had to give it up. After all, my heart is a muscle. What if it made my heart decide to be tired and just quit, like my arms and back?
Post Edited (Carly Corday) : 9/24/2012 5:09:38 PM (GMT-6)